# SDR CA151124004

- Difficulty date: November 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 47840
- Condition: Worn
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NLG DOORS FAILED TO OPEN.  PILOT REPORTS NLG DOORS FAIL TO OPEN, ALTERNATE EXTENSION PERFORMED, DEFECT OCCURRED ON 2 OCCASIONS.  ON THE FIRST OCCASION IT APPEARS THE PSEU WAS INTERROGATED FOR FAULTS BY SOMEONE WHO ABT CANNOT IDENTIFY, WHEN NO FAULTS WERE FOUND, THE ACFT RETURNED BASE.  ON THE SECOND CURRENT OCCASION, THE DETAILS ARE LISTED BELOW.  TECHS DISCOVERED SIGNIFICANT WEAR ON FORWARD LINK ASSY AND ASSOCIATED BUSHING.  REPAIR ONGOING.
